# SDR N6WA2017071301

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 34,655 hours, 25,552 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY DOOR CAUTION MESSAGE ON GROUND.
